| Model Number |
OM-7000 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/11/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).
Event or Problem Description
It was reported that during a hip surgery, external to the patient, the shaft of the speedstitch pulled off.The procedure was completed with 3 minutes delay using a back-up device.No patient complications were reported.
Additional Manufacturer Narrative
H10: the information received by the manufacturer has been re-evaluated for mdr reporting and it was determined that this case does not meet the threshold for reporting and is a non-reportable event.Breakage or separation of the handle-to-shaft is unlikely to cause or contribute to serious injury or death.Event may require the surgeon to remove the shaft manually by hand and/or with the use of another tool (e.G.Pliers).Based on the information available, device was not being used in a patient when the failure was noticed, therefore no medical intervention was required and a backup device was used to continue with the procedure.If further details are provided confirming the occurrence of a reportable event, our files will be updated accordingly and a further report submitted outlining both the event details and our investigations performed.